# SDR 0000419975

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Valve
- Part number: 5926880
- Condition: Malfunctioned
- Location: Lt Wing
- Part time: 24,988 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING APPROACH TO MBS WHEN SLATS WERE EXTENDED, THE AIRCRAFT ROLLED SLIGHTLY TO THE LEFT.  SLAT DISAGREEMENT LIGHT ILLUMINATED AND THE BLUE SLAT EXTEND LIGHT DID NOT ILLUMINATE.  SLATS AND FLAPS WERE RETRACTED, FOLLOWED COM PROCEDURES, AND RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT SLAT HANGING UP.  ALL CABLES AND ACTUATORS CHECKED OK.  REPLACEDTHE SLAT CONTROL VALVE AND LUBED THE 'T' DUCT AND ROLLERS.  OPERATIONAL  CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
